RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 139, Number 5, Pages 1077–1080 (Mi dan25379)  

MECHANICS

Linear connecting rod envelopes with a sliding pair

I. I. Artobolevsky


Full text: PDF file (397 kB)

Bibliographic databases:

Document Type: Article
Received: 15.04.1961

Citation: I. I. Artobolevsky, “Linear connecting rod envelopes with a sliding pair”, Dokl. Akad. Nauk SSSR, 139:5 (1961), 1077–1080

Citation in format AMSBIB
\Bibitem{Art61}
\by I.~I.~Artobolevsky
\paper Linear connecting rod envelopes with a sliding pair
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 139
\issue 5
\pages 1077--1080
\mathnet{http://mi.mathnet.ru/dan25379}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0134876}


Linking options:
  • http://mi.mathnet.ru/eng/dan25379
  • http://mi.mathnet.ru/eng/dan/v139/i5/p1077

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:17
    Full text:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019